学校首页 | 加入收藏
教师队伍
    教师队伍
    吴东伦
    发布时间:2021-10-09点击数:

    吴东伦,男,1983年12月生,博士,副教授,硕士生导师。主要从事变分法及微分方程方面的研究工作。

    主持的国家级项目:

    1. 项目名称:Hamilton 系统同宿轨与双曲轨的研究

      项目来源:国家自然基金数学天元基金(11626198)

      起止时间:2017.01-2017.12

    2. 项目名称:渐近周期Hamilton 系统同宿轨的研究

      项目来源:国家自然基金青年基金(11801472)

      起止时间:2019.01-2021.12

      主研的国家级项目:

    3. 项目名称:多体问题的解的研究

      项目来源:国家自然科学基金面上项目(11071175)

      起止时间:2011.01-2013.12

    4. 项目名称:概周期KAM理论及其应用

      项目来源:自然科学青年基金(11301358)

      起止时间:2014.01-2016.12

     

    发表论文情况

    1. D.-L. Wu, C.-L. Tang, X.-P. Wu, Homoclinic orbits for a class of second-order Hamiltonian systems with concave-convex nonlinearities, Electronic Journal of Qualitative Theory of Differential Equations, 6 (2018)

    2. D.-L. Wu, C. Li, P.F. Yuan, Multiplicity solutions for a class of fractional Hamiltonian systems with concave-convex potentials, Mediterranean Journal of Mathematics, 15 (2018)

    3. D.-L. Wu, X. Yu, New homoclinic orbits for Hamiltonian systems with asymptotically quadratic growth at infinity, Qual. Theory Dyn. Syst. 19 (2020).

    4. D.-L. Wu, F. Li, Solutions for fourth-order Kirchhoff type elliptic equations involving concave-convex nonlinearities in RN, Comput. Math. Appl. 79(2) (2020)

    5. D.-L. Wu, H.X. Lin, Multiple solutions for superlinear Klein–Gordon–Maxwell equations. Mathematische Nachrichten. 2020

    6. D.-L. Wu,Existence and Multiplicity of Solutions for Sublinear Schrödinger Equations with Coercive Potentials, Mathematical Problems in Engineering, (2019).

    7. D.-L. Wu, C.-L. Tang, X.-P. Wu, Existence and nonuniqueness of homoclinic solutions for second-order Hamiltonian systems with mixed nonlinearities, Communications on Pure and Applied Analysis, 15 (2016)

    8. D.-L. Wu, C. Li, P.F. Yuan, Periodic solutions for a class of second-order Hamiltonian systems of prescribed energy, Electronic Journal of Qualitative Theory of Differential Equations, 2015 (2015)

    9. D.-L. Wu,C.-L. T.,X.-P. Wu,Subharmonic and homoclinic solutions for second order Hamiltonian systems with new superquadratic conditions, Chaos, Solitons & Fractals, 73 (2015)

    10. D.-L. Wu, S.Q. Zhang,New hyperbolic orbits for a class of singular Hamiltonian systems, Boundary Value Problems, 2015:86 (2015) .

    11. D.-L. Wu, S.Q. Zhang, Homoclinic Orbits to Infinity for Second Order Hamiltonian Systems with Fixed Energy, Electronic Journal of Differential Equations, 2015 (2015)

    12. D.-L. Wu,X.-P. Wu,C.-L. Tang, Homoclinic solutions for second order Hamiltonian systems with small forcing terms,Bulletin of the Belgian Mathematical Society-Simon Stevin, 19 (2012)

    13. D.-L. Wu,X.-P. Wu,C.-L. Tang,Homoclinic solutions for a class of nonperiodic and noneven second-order Hamiltonian systems. Journal of Mathematical Analysis and Applications, 367 (2010)

    14. Qin Zheng, D.-L. Wu, Multiple Solutions for Schrödinger Equations Involving Concave-Convex Nonlinearities Without (AR)-Type Condition, Bull. Malays. Math. Sci. Soc. (2021)

    15. C. Li, R. P. Agarwal and D.-L. Wu, Existence and multiplicity of solutions for a class of superlinear elliptic systems, Advances in Nonlinear Analysis, 2018.

    16. C. Li, Z.-Q. Ou, D.-L. Wu, On the existence of minimal periodic solutions for a class of second-order Hamiltonian systems,Applied Mathematics Letters, 43 (2015), 44-48.

    17. C.H. Deng, D.-L. Wu, Multiple homoclinic solutions for a class of nonhomogeneous Hamiltonian systems, Boundary Value Problems, 2018:56 (2018).

      D.-L. Wu,X.-P. Wu, C.-L. Tang, Existence of homoclinic solutions for a class of second-order Hamiltonian system with c

    上一条:游庆山

    下一条:徐海文